MAUDE Adverse Event Report: MIZUHO OSI HANA; OPERATING TABLE

MIZUHO OSI HANA; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
In the middle of surgery the leg joint lock broke and it fell to the floor.
 
Additional Manufacturer Narrative
Evaluation of the device found broken parts inside, likely fatigue fractures due to repeated over-torquing of the brake by the users.
 
Event or Problem Description
In the middle of surgery the leg joint lock broke and it fell to the floor.

Brand Name
HANA
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key12820749
Report Number2921578-2021-00026
Device Sequence Number20237791
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public00842430108747
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown